1 doctor weighed in:

Im having nonstop PVC's. I've seen a Cardiologist and an Electrophysiologist and both have said they are benign. I'm wondering if an Anxiety medicine I began taking a week ago is causing more PVC's. It has L-Theanine and Relora®.

1 doctor weighed in
Dr. Richard Zimon
Internal Medicine

In brief: Nope

the supplements you mention are just that.
..nutritional "supplement" preparations which are touted to help all kinds of issues... they are most likely not hurting likewise they are most likely NOT HELPING...You mnight consider some behavior modification therapy (Cognitive Behavioral therapy) , BIOFEEDBACK ( sometimes VERY effective with cardiac arrythmias) and ACUPUNCTURE
Hope all this is helpful

In brief: Nope

the supplements you mention are just that.
..nutritional "supplement" preparations which are touted to help all kinds of issues... they are most likely not hurting likewise they are most likely NOT HELPING...You mnight consider some behavior modification therapy (Cognitive Behavioral therapy) , BIOFEEDBACK ( sometimes VERY effective with cardiac arrythmias) and ACUPUNCTURE
Hope all this is helpful
Dr. Richard Zimon
Dr. Richard Zimon
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors